# SDR AALA991169

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964814
- Condition: Defective
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT CEILING LIGHT AT L1 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT CEILING LIGHT AT L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
